Zoladex and Ceraztte

Hi ladies,

Hope you are having a pain free day.

I wanted to ask some advise. I went to the endo clinic last week and was prescribed zoladex and pregabalin. I went to my Dr a few days later so he could give me the injection and after asking questions about my other medication he told to continue to take all of them including my cerazette. A few days later and I'm starting to feel a bit peculiar. I was very sick this morning and diarrhoea too (sorry tmi) and haven't been able to eat today. I will contact my gp as it may be side effects from the pregabalin but have any of you had any experience of taking both zoladex and cerazette or any pill simultaneously. It just seems like a hormone overload.

Thanks in advance

Beth xx

2 Replies

oldestnewest
  • i had really bad nausea for the first few weeks of having a prostap injection too. i was already taking cerazette before this but finished the pack that i was on. think i had a couple of weeks left. it did pass eventually x x

  • It does seem quite odd to be taking drugs that will mimic menopause and drugs that will mimic pregnancy at the same time. It might be best to check with your endo clinic that this is what they intended your doc to prescribe x

You may also like...